SYNTHES GMBH 9.5MM TI MULTILOC PROX HUMERAL NAIL/LT/CANN/160MM-STER; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Back to Search Results |
| Catalog Number |
04.016.039S |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d9: complainant part is not expected to be returned for manufacturer review/investigation.E3: initial reporter is a synthes employee.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Device report from japan reports an event as follows: it was reported that on (b)(6) 2024 the patient underwent an orif surgery with mhn implants for a fracture of the left proximal humerus.The surgeon used a drill sleeve for the distal when he drilled the proximal ap hole.Gaps between the drill sleeve and the hole caused the drill hole to shift and the drill bit interfered with the nail.The surgeon drilled manually at the surgeon¿s discretion and succeeded in making a hole.The screw was inserted successfully.When the surgeon was inserting distal locking screws, drilling was done smoothly for one of the locking screws, and the drill bit was left for fixation.However, another drill bit also interfered with the nail when it was used to drill a hole for a 2nd distal locking screw.The surgeon drilled manually for the hole and inserted the distal locking screw successfully.The surgery was completed successfully within 30 minutes delay.No fragments were left in the patient, the surgeon confirmed this via x-ray.There was no reported adverse patient impact.No further information is available.This report is for a 9.5mm ti multiloc prox humeral nail/lt/cann/160mm-ster.This is report 1 of 6 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.A manufacturing record evaluation was performed for the sterile finished lot number, and no non-conformances were identified.Part number: 04.016.039s, lot number: 3092p29, manufacturing site: mezzovico, release to warehouse date: 24 feb 2023, expiration date: 01 feb 2028.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for this medwatch, a follow-up medwatch will be filed as appropriate.